MAUDE Adverse Event Report: CONVATEC EAKIN; BAG, DRAINAGE, WITH ADHESIVE, OSTOMY

CONVATEC EAKIN; BAG, DRAINAGE, WITH ADHESIVE, OSTOMY
Model Number 839002
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdevice 2 of 3.A default value was selected as the weight, as it was a requirement for submission.The actual weight is unknown.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, third party manufacturing site: 9681410.
 
Event or Problem Description
The nurse reported that seals were dried out and crumbled before use.Consumer had used previously (for several years).Tried three wafers so far from the box.No photo was available at this time.

Brand Name
EAKIN
Common Device Name
BAG, DRAINAGE, WITH ADHESIVE, OSTOMY
Manufacturer (Section D)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
MDR Report Key25608144
Report Number1049092-2026-00182
Device Sequence Number5520931
Product Code FON
UDI-Device Identifier00768455108732
UDI-Public00768455108732
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/29/2026
Report Date (Section F) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number839002
Device Lot Number109357D450
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/29/2026
Date Report to Manufacturer06/04/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/24/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale